/666666666.gif
 
 本站首页 | 概况 | 研究团队 | 管理制度 | 项目成果 | 新闻中心 | 科学传播 | 学术交流 | 资料下载 
   
当前位置: 本站首页>>项目成果>>正文
 

 
被国际三大索引收录检索
2013-04-01 16:46 sxyjs    (阅读:)
[字号: ]

被国际三大索引收录检索

论文题目

出版期刊名称、卷期,出版时间

收录类别

收录作者

On the Smarandache back concatenated odd sequences

RESEARCH ON SMARANDACHE PROBLEMS IN NUMBER THOERY(Vol.Ⅱ) 2005.8  

ISTP 收录

李军庄

On the largest mˉth power not exceeding n

RESEARCH ON SMARANDACHE PROBLEMS IN NUMBER THOERY(Vol.Ⅱ) 2005.8   

ISTP 收录

刘端森

On the additive hexagon numbers complements

RESEARCH ON SMARANDACHE PROBLEMS IN NUMBER THOERY(Vol.Ⅱ) 2005.8   

ISTP 收录

李超

On the mean of a new arithmetical function

RESEARCH ON SMARANDACHE PROBLEMS IN NUMBER THOERY(Vol.Ⅱ) 2005.8  

ISTP 收录

杨存典

On the mean value of a new arithmetical function

RESEARCH ON SMARANDACHE PROBLEMS IN NUMBER THOERY(Vol.Ⅱ) 2005.8  

ISTP 收录

赵建

Euler number congruences and Dirichlet L functions

Journal of Number Theory, 2009, 129,6 

SCI 收录

王念良

On Riemann’s posthumous Fragment II on the limit values of elliptic modular functions

Ramanujan J. 24 (2)(2011) ,129-145.

SCI 收录

王念良

Some identities on the Generalized Higher-order Euler and Bernoulli Numbers

Ars Combinnatiria, CII., 2011. :517-528.

SCI 收录

王念良

打印    收藏
已是首条
下一条:获得奖励情况
关闭窗口
 

 版权所有 © 2012 商洛学院 地址: 陕西省商洛市北新街10 邮编:726000   ICP 05008918

技术支持:现代教育技术中心,sfoh007@gmail.com